# SDR USAA2011021490722

- Difficulty date: February 8, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 29,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - CRACKED FRAME AT BS 827, S8R - S9R.  REPAIRED FRAME AT BS 827, S8R - S9R IAW EA 102588.
